# SDR A6WA201140803

- Difficulty date: August 16, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 27,976 hours, 25,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 60035031
- Condition: Dented
- Location: Bs 589
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BEAM INTERCOSTAL AT LBL 27 BETWEEN BS 589-605, DENTED.  R & R INTERCOSTAL IAW SRM.
